# SDR YENA2023031000226

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,374 hours, 1,207 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70653B02041
- Condition: Failed
- Location: 18ha1
- Part time: 6,363 hours, 1,205 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) 'RCVD AIR ENG 1 BLEED ABNORMAL PR ECAM ATTOP OF DESCENT - IDLE THRUST. THIS IS A REPEAT LOGBOOK WRITEUP THAT CONTINUES TO BE A " CND " AS ENG. RUNS ON THE GROUND AREN' T CAPTURING IDLE THRUST WITH A DESCENT. EVENTUALLY, YOU CAN'T ENTER ICING CONDITIONS IF NOT RESOLVED; PERFORMED COMPLETE BLEED HEALTH CHECK PROCEDURE ON ENG. # 1 FAV, OVP, PRV,BPS,& DPS ON ASSOCIATED T / C 'S ON WO1237920. ALL CHECKS PASSED EXCEPT 18HA1 DIFF. PRESS. TRANSDUCER ( DPS ) FAILED DURING THE HP PORTION OF THE TEST. VOLTAGE READINGS ARE OUT OF RANGE DURING NULL AND APPLIED PRESS SETTINGS. REMOVED AND REPLACED # 1 ENG DPS 18HA1 IAW AMM REF 36-11-18. ALSO, LEAK-CHECKED DPS SENSE LINES IAW AMM REF. 36-11-00-790-811. CHECKED GOOD. NO LEAKS WERE NOTED. PERFORMED EBAS SYS BITE TEST ON BMC 1 & 2 PER AMM 36-11-00-740-802-A. TESTS OK. NO FAULTS NOTED.'
